AIMS Mathematics, 2020, 5(3): 1706-1719. doi: 10.3934/math.2020115.

Research article Special Issues

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Certain k-fractional calculus operators and image formulas of k-Struve function

1 Department of Mathematics, Wollo University, P.O. Box: 1145, Dessie, Ethiopia
2 Department of Mathematics, Cankaya University, Ankara, Turkey
3 Institute of Space Sciences, Magurele-Bucharest, Romania
4 Department of HEAS(Mathematics), Rajasthan Technical University, Kota-324010, India
5 Department of Mathematics, Marmara University, TR-34722, Kadköy, Istanbul, Turkey

Special Issues: 2nd International Conference on Mathematical Modeling, Applied Analysis and Computation (ICMMAAC-19), August 8–10, 2019, JECRC University, Jaipur, India

In this article, the Saigo’s k-fractional order integral and derivative operators involving k-hypergeometric function in the kernel are applied to the k-Struve function; outcome are expressed in the term of k-Wright function, which are used to present image formulas of integral transforms including beta transform. Also special cases related to fractional calculus operators and Struve functions are considered.
  Figure/Table
  Supplementary
  Article Metrics

Keywords extended Bessel-Maitland function; extended beta function; integral transform; Riemann-Liouville fractional calculus operators

Citation: D. L. Suthar, D. Baleanu, S. D. Purohit, F. Uçar. Certain k-fractional calculus operators and image formulas of k-Struve function. AIMS Mathematics, 2020, 5(3): 1706-1719. doi: 10.3934/math.2020115

References

  • 1. A. Alaria, A. M. Khan, D. L. Suthar, et al., Application of fractional operators in Modelling for charge carrier transport in amorphous semiconductor with multiple trapping, Int. J. Appl. Comput. Math, 5 (2019), doi.org/10.1007/s40819-019-0750-8.
  • 2. K. S. Al-Ghafri, H. Rezazadeh, Solitons and other solutions of (3+1)-dimensional space-time fractional modified KdV-Zakharov Kuznetsov equation, Appl. Math. Nonlinear Sci., 4 (2019), 289-304.    
  • 3. D. Kumar, J. Singh, S. D. Purohit, et al., A hybrid analytic algorithm for nonlinear wave-like equations, Math. Model. Nat. Phenom., 14 (2019), 304.
  • 4. K. M. Owolabi, Z. Hammouch, Mathematical modeling and analysis of two-variable system with non integer-order derivative, Chaos, 29 (2019), 013145, doi.org/10.1063/1.5086909.
  • 5. X. J. Yang, New general fractional-order rheological models with kernels of Mittag-Leffler functions, Rom. Rep. Phys., 69 (2017), 1-18.
  • 6. X. J. Yang, New rheological problems involving general fractional derivatives with nonsingular power-law kernels, Proc. Rom. Acad. Ser. A Math. Phys. Tech. Sci. Inf. Sci., 19 (2018), 45-52.
  • 7. A. Yokus, S. Gülbahar, Numerical solutions with linearization techniques of the fractional Harry Dym equation, Appl. Math. Nonlinear Sci., 4 (2019), 35-41.    
  • 8. S. Mubeen, G. M. Habibullah, k-fractional integrals and application, Int. J. Contemp. Math. Sci., 7 (2012), 89-94.
  • 9. G. A. Dorrego, An alternative definition for the k-Riemann-Liouville fractional derivative, Appl. Math. Sci., 9 (2015), 481-491.
  • 10. A. Gupta, C. L. Parihar, Saigo's k-fractional calculus operators, Malaya J. Mat., 5 (2017), 494-504.
  • 11. S. Mubeen, G. M. Habibullah, An integral representation of some k-hypergeometric functions, Int. J. Contemp. Math. Sci., 7 (2012), 203-207.
  • 12. M. Saigo, A Remark on integral operators involving the Gauss hypergeometric functions, Math. Rep. Kyushu Univ, 11 (1978), 135-143.
  • 13. K. S. Nisar, S. R. Mondal, J. Choi, Certain inequalities involving k-Struve function, J. Inequalities Appl., 71 (2016), 8.
  • 14. R. Díaz, E. Pariguan, On hypergeometric functions and Pochhammer k-symbol, Divulg. Mat., 15 (2007), 179-192.
  • 15. Á. Baricz, Generalized Bessel functions of the first kind, Lecture Notes in Mathematics, Springer, Berlin, 1994.
  • 16. H. Habenom, D. L. Suthar, M. Gebeyehu, Application of Laplace transform on fractional kinetic equation pertaining to the generalized Galué type Struve function, Advances in Mathematical Physics, 2019, Article ID 5074039, 8.
  • 17. K. S. Nisar, D. L. Suthar, S. D. Purohit, et al., Some unified integral associated with the generalized Struve function, Proc. Jangjeon Math. Soc., 20 (2017), 261-267.
  • 18. D. L. Suthar, M. Andualem, Integral formulas involving product of Srivastava's polynomials and Galué type Struve functions, Kyunpook Math. J., 59 (2019), 725-734.
  • 19. D. L. Suthar, M. Ayene, Generalized fractional integral formulas for the k-Bessel function, J. Math., (2018), Article ID 5198621, 8, doi.org/10.1155/2018/5198621.
  • 20. D. L. Suthar, S. D. Purohit, K. S. Nisar, Integral transforms of the Galué type Struve function, TWMS J. App. Eng. Math., 8 (2018), 114-121.
  • 21. H. Tadesse, D. L. Suthar, Z. Gebru, Certain integral transforms of the generalized k-Struve function, Acta Univ. Apulensis Math. Inform., 59 (2019), 77-89.
  • 22. R. Díaz, C. Teruel, q, k-Generalized gamma and beta functions, J. Nonlinear Math. Phys., 12 (2005), 118-134.
  • 23. R. Díaz, C. Ortiz, E. Pariguan, On the k-gamma q-distribution, Cent. Eur. J. Math., 8 (2010), 448-458.    
  • 24. S. Mubeen, A. Rehman, A note on k-gamma function and Pochhammer k-symbol, J. Tnequalities Math. Sci., 6 (2014), 93-107.
  • 25. K. S. Gehlot, J. C. Prajapati, Fractional calculus of generalized k-Wright function, J. Fractional Calculus Appl., 4 (2013), 283-289.
  • 26. G. Rahman, K. S. Nisar, J. Choi, et al., Formulas for Saigo fractional integral operators with 2F1 generalized k-Struve functions, Far East J. Math. Sci., 102 (2017), 55-66.

 

Reader Comments

your name: *   your email: *  

© 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved